MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE

INTUITIVE SURGICAL, INC NONE
Model Number 430075-05
Medical Device Problem Codes Detachment of Device or Device Component (2907); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has issued a return material authorization (rma) to have the intuitive device returned.However, isi has not received the single-port (sp) access port kit involved with the alleged issue to perform failure analysis.Additional information is being gathered to determine the contribution of the device to the customer reported issue.
 
Event or Problem Description
It was reported that during a da vinci-assisted simple transvesical prostatectomy surgical procedure, the metal ring of the single-port (sp) access port kit became loose.There was no collision with any instruments.The customer used another sp access port kit to resolve the issue.The procedure was completed as planned with no reported injury.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: there was a sudden loss of insufflation in the extraperitoneal space.The ring was a metal or silver color.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The access port kit accessory was analyzed and found to have the retaining ring dislodged inside of the reducer cap.The retaining ring appeared to be dislodged from its expected location which is in the groove on the cannula shaft.The cannula was inspected, and no damage was observed, specifically in the groove where the retaining ring sits.The retaining ring remained inside of the cap.There was no visible damage to the cap.The retaining ring secures the cannula to the top of the retaining base, and since the retaining ring is dislodged, the cannula is able to be removed from the rotating base which is not expected behavior.The complaint was confirmed by failure analysis.The probable root cause of the reported complaint can be attributed to a workmanship issue during manufacturing.When the retaining ring is not properly seated on the cannula shaft, the retaining ring can potentially become dislodged.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
NONE
Common Device Name
NONE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key22929508
Report Number2955842-2025-34554
Device Sequence Number9079711
Product Code NAY
UDI-Device Identifier10886874119553
UDI-Public(01)10886874119553(17)270331(10)K10250327
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K202571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430075-05
Device Catalogue Number430075
Device Lot NumberK10250327
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer09/17/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexMale